# SDR UALA2011021100728

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 65,202 hours, 19,884 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365 Rbl 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT LOCATION BS 365 AT RBL 15.   MAJOR REPAIR ACCOMPLISHED: CORROSION REMOVAL IS BEYOND LIMITS REQUIRING REPLACEMENT. REPLACED FLOORBEAM IAW SRM.  TREATED AND PRIMED AREA.
